# SDR 07FDEA02481

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 51L IN CLG AREA BETWEEN STA 1501 AND 1521 CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW MD10-10 SRM 53-00-01 VOL 1 FIG 1A.  REMOVED AND REPLACED LONGERON SECTION IAW MD10-10 SRM 53-00-01 FIG 9 VOL 1, AND 51-35-01 VOL 2.  FABRICATED LONGERON SECTION AND REPAIR SPLICES IAW MD10-10 SRM 53-00-010 FIG 9 VOL 1 AND 51-21-01 VOL 2.
